# SDR DL72S972599

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INTERNAL HYDRO-PRESSED RIB TO STRINGER STA 686.50 STRINGER 2ND FRAME AFT IS CRACKED.  STOPED DRILLED PER MM 57-13-00 FIG 801.  REMOVED FUEL PROBE DRILLED NEW REPAIR DOUBLER PER MM 53-13 AND INSTALLED.
